Article

Article title MATHEMATICAL MODEL OF PROPAGATION OF ULTRASONIC BEAMS OF HIGH INTENSITY
Authors O.A. Savitsky, T.A. Chistyakova
Section SECTION IV. MATHEMATICAL MODELING OF THE PHYSICAL PROCESSES
Month, Year 06, 2010 @en
Index UDC 518.5.001.57
DOI
Abstract This work is dedicated to building and researching of mathematical model of propagation of ultrasonic beams of high intensity. The method of decomposition on physical processes with reference to considered model is presented in this work.

Download PDF

Keywords Schemes with weight; integrointerpolation method; Fourier transformation.
References 1. Чистякова Т.А. Дискретная конечно-разностная модель распространения волновых пучков, описываемая квазилинейным уравнением параболического типа // Известия ЮФУ. Технические науки. – 2009. – № 8 (97). – С. 118-129.
2. Кузнецов В.П. Исследования нелинейных и параметрических процессов в акустике океана. Диссертация на соискание ученой степени доктора технических наук. – М., 2005.
3. Самарский А.А. Теория разностных схем. – М.: Наука, 1989.

Comments are closed.